ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Diagonalizable Generalized Abel Integral Operators

Chakrabarti, A and George, AJ (1997) Diagonalizable Generalized Abel Integral Operators. In: SIAM Journal on Applied Mathematics, 57 (2). pp. 568-575.

[img] PDF
Diagonal.pdf
Restricted to Registered users only

Download (219Kb) | Request a copy

Abstract

We find a large class of integral operators which allow a systematic and explicit diagonalization. These operators generalize Abel's integral operator, for which such a diagonalization has recently been found.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Society for Industrial and Applied Mathematics (SIAM).
Keywords: Abel integral operator;inverse problems;diagonalization
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 28 Feb 2008
Last Modified: 19 Sep 2010 04:42
URI: http://eprints.iisc.ernet.in/id/eprint/13108

Actions (login required)

View Item View Item